# SDR MALA975334

- Difficulty date: February 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N824MA
- Make and model: Dhav DHC8102
- Aircraft serial: 327
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Connector
- Condition: Failed
- Location: Elev Horn Heat
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 3098 - OUTBOUND OF DTW, CREW REPORTED RIGHT ELEVATOR HORN HEAT LIGHT ILLUMINATED.  RETURNED TO DTW.  MAINTENANCE REPAIRED WIRES AND REPLACED CANNON PLUG ON ELEVATOR HORN HEAT.  OPS AND SECURITY CHECK GOOD.  (M)
